Limit theorems for multitype epidemics

Håkan Andersson, Boualem Djehiche

Research output: Contribution to journalArticlepeer-review


By means of the law of large numbers and the central limit theorem, we compare the spatial epidemic model proposed by Kendall with a sequence of multitype epidemics, viewed as Hilbert space-valued stochastic processes. In the limit, the fluctuation process turns out to be an infinite-dimensional Ornstein-Uhlenbeck process.

Original languageEnglish (US)
Pages (from-to)57-75
Number of pages19
JournalStochastic Processes and their Applications
Issue number1
StatePublished - Mar 1995


  • Central limit theorem
  • Epidemic process
  • Law of large numbers
  • Ornstein-Uhlenbeck process

ASJC Scopus subject areas

  • Statistics and Probability
  • Modeling and Simulation
  • Applied Mathematics


Dive into the research topics of 'Limit theorems for multitype epidemics'. Together they form a unique fingerprint.

Cite this